# SDR 98UAL900437

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UA
- Make and model: Boeing 737522
- Aircraft serial: 26688
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Damaged
- Location: Rt Bleed Air
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIPPED RESULTING IN A LOSS OF CABIN PRESSURE.  *S/D*  WHEN THE RIGHT HAND PACK TRIPPED OFF, THE ISOLATION VALVE OPENED AND BLEED AIR SUPPLIED FROM THE LEFT HAND PACK ENTERED INTO THE RIGHT SIDE OF THE PNEUMATIC MANIFOLD.  A HOLE WAS DETECTED IN THE SENSE LINE CONNECTING THE PRESSURE REGULATING AND SHUTOFF VALVE TO THE 450 THERMOSTAT.  THE SENSE LINE WAS REPLACED.
